| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by japan warehouse zb personnel that on may 1, 2023 during incoming inspection the team member found a hair like debris in the sterile package.No patient involvement.Due diligence is complete and no additional information is available.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.G2: foreign - japan.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Product return found that there was debris in the packaging.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.Complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.